Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

flekkzz
Newbie

Reged: 09/13/05
Posts: 1
Starting Medication
      03/28/07 03:12 AM

Hello everyone I am HIV positive for over two years now but still not taking any meds when I was first tested my CD4 is 878 VL of 140,000 my doctor waited for a little bit after three months my CD4 is around 750 and VL 54,000 without taking any meds my doctor suggest that I have to be tested again after 6 months and fter 6 months my CD4 is still high around 800 again and my VL went high around 71,000 my test results been almost the same for over two years and I started feeling really depressed and I have panic attacks which I have it before and I stop medicating because I don't like the side effect and I noticed that I forget things a lot and even sometimes tried to remember the word I want to say and that scares me my doctor suggest that I have to start medication because it might be the cause of HIV even though my CD4 is high but my VL didn't go down, so if someone here have the same experience do you think I need to take medication even though at this high CD4? thank you.. by the way this is my latest counts: CD4 780 VL 71,000

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Starting Medication flekkzz 03/28/07 03:12 AM
. * Re: Starting Medication pozinservice   05/16/07 04:55 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4160

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3